# SDR AALA202107163297

- Difficulty date: July 11, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 28,365 hours, 11,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT MAIN CABIN FLOOR PANEL 261LG. REPLACED FLOOR PANEL PER TASK CARD 2519E343003
